# SDR FDEA201901150136

- Difficulty date: January 15, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,486 hours, 26,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311030
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1440 STR 4LT. UPPER EDGE IS CRACKED PERFORMED STRINGER REPAIR AT STR 4L FROM BS 1424 TO BS 1456 IAW SRM 53-00-03  03-2R FIG 201 DETAIL II REPAIR 2. DAMAGE DIM OF STRINGER 26.1".
